Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2016 | Journal Article | IST-REx-ID: 1157   OA
Lee, Ji, and Kevin Schnelli. “Tracy-Widom Distribution for the Largest Eigenvalue of Real Sample Covariance Matrices with General Population.” Annals of Applied Probability 26, no. 6 (2016): 3786–3839. https://doi.org/10.1214/16-AAP1193.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1223   OA
Froese, Richard, Darrick Lee, Christian Sadel, Wolfgang Spitzer, and Günter Stolz. “Localization for Transversally Periodic Random Potentials on Binary Trees.” Journal of Spectral Theory 6, no. 3 (2016): 557–600. https://doi.org/10.4171/JST/132.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1280   OA
Bourgade, Paul, László Erdös, Horngtzer Yau, and Jun Yin. “Fixed Energy Universality for Generalized Wigner Matrices.” Communications on Pure and Applied Mathematics 69, no. 10 (2016): 1815–81. https://doi.org/10.1002/cpa.21624.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1608   OA
Sadel, Christian. “Anderson Transition at 2 Dimensional Growth Rate on Antitrees and Spectral Theory for Operators with One Propagating Channel.” Annales Henri Poincare 17, no. 7 (2016): 1631–75. https://doi.org/10.1007/s00023-015-0456-3.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1881   OA
Lee, Jioon, and Kevin Schnelli. “Extremal Eigenvalues and Eigenvectors of Deformed Wigner Matrices.” Probability Theory and Related Fields 164, no. 1–2 (2016): 165–241. https://doi.org/10.1007/s00440-014-0610-8.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1508   OA
Erdös, László, and Horng Yau. “Gap Universality of Generalized Wigner and β Ensembles.” Journal of the European Mathematical Society 17, no. 8 (2015): 1927–2036. https://doi.org/10.4171/JEMS/548.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1585
Bao, Zhigang, Guangming Pan, and Wang Zhou. “Asymptotic Mutual Information Statistics of MIMO Channels and CLT of Sample Covariance Matrices.” IEEE Transactions on Information Theory 61, no. 6 (2015): 3413–26. https://doi.org/10.1109/TIT.2015.2421894.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1674   OA
Lee, Jioon, and Kevin Schnelli. “Edge Universality for Deformed Wigner Matrices.” Reviews in Mathematical Physics 27, no. 8 (2015). https://doi.org/10.1142/S0129055X1550018X.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1864   OA
Erdös, László, and Antti Knowles. “The Altshuler–Shklovskii Formulas for Random Band Matrices II: The General Case.” Annales Henri Poincare 16, no. 3 (2015): 709–99. https://doi.org/10.1007/s00023-014-0333-5.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1505   OA
Bao, Zhigang, Guangming Pan, and Wang Zhou. “Universality for the Largest Eigenvalue of Sample Covariance Matrices with General Population.” Annals of Statistics 43, no. 1 (2015): 382–421. https://doi.org/10.1214/14-AOS1281.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2166   OA
Erdös, László, and Antti Knowles. “The Altshuler-Shklovskii Formulas for Random Band Matrices I: The Unimodular Case.” Communications in Mathematical Physics 333, no. 3 (2015): 1365–1416. https://doi.org/10.1007/s00220-014-2119-5.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1506   OA
Bao, Zhigang, Guangming Pan, and Wang Zhou. “The Logarithmic Law of Random Determinant.” Bernoulli 21, no. 3 (2015): 1600–1628. https://doi.org/10.3150/14-BEJ615.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1824   OA
Knebel, Johannes, Markus Weber, Torben H Krüger, and Erwin Frey. “Evolutionary Games of Condensates in Coupled Birth-Death Processes.” Nature Communications 6 (2015). https://doi.org/10.1038/ncomms7977.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1677
Alt, Johannes. “The Local Semicircle Law for Random Matrices with a Fourfold Symmetry.” Journal of Mathematical Physics 56, no. 10 (2015). https://doi.org/10.1063/1.4932606.
View | Files available | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1926
Sadel, Christian. “Absolutely Continuous Spectrum for Random Schrödinger Operators on the Fibonacci and Similar Tree-Strips.” Mathematical Physics, Analysis and Geometry 17, no. 3–4 (2014): 409–40. https://doi.org/10.1007/s11040-014-9163-4.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2019   OA
Erdös, László, and Dominik J Schröder. “Phase Transition in the Density of States of Quantum Spin Glasses.” Mathematical Physics, Analysis and Geometry 17, no. 3–4 (2014): 441–64. https://doi.org/10.1007/s11040-014-9164-3.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2179   OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Local Semicircle Law with Imprimitive Variance Matrix.” Electronic Communications in Probability 19 (2014). https://doi.org/10.1214/ECP.v19-3121.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 2225   OA
Bloemendal, Alex, László Erdös, Antti Knowles, Horng Yau, and Jun Yin. “Isotropic Local Laws for Sample Covariance and Generalized Wigner Matrices.” Electronic Journal of Probability 19 (2014): 33. https://doi.org/10.1214/EJP.v19-3054.
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 1507   OA
Erdös, László. “Random Matrices, Log-Gases and Hölder Regularity,” 3:214–36. Kyung Moon SA Co. Ltd., 2014.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1937   OA
Bourgade, Paul, László Erdös, and Horngtzer Yau. “Edge Universality of Beta Ensembles.” Communications in Mathematical Physics 332, no. 1 (2014): 261–353. https://doi.org/10.1007/s00220-014-2120-z.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed